# SDR 06FDEA0626

- Difficulty date: February 9, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TANK NR 1 STA XORS 372 BELOW STR 12 UPPER RIB CHORD FOUND CRACKED.  REPAIRED CRACK IAW SRM 57-20-00 FIG 38 VOL 1.  FABRICATED PART IAW DETAIL PART TRAVELER NRC F163636/N00636 IAW SRM 57-20-00 FIG 38 VOL 1.
